Sh:871

Bib entry
@article{Sh:871,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{A trichotomy of countable, stable, unsuperstable theories}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {363},
 number = {3},
 year = {2011},
 pages = {1619--1629},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-2010-05196-7},
 mrclass = {03C45},
 mrnumber = {2737280},
 mrreviewer = {G. Cherlin},
 doi = {10.1090/S0002-9947-2010-05196-7},
 note = {\href{https://arxiv.org/abs/0711.3043}{arXiv: 0711.3043}},
 arxiv_number = {0711.3043}
}